Solutions for nonlinear convection in the presence of a lateral boundary
Daniels, PG, Ho, D and Skeldon, AC (2003) Solutions for nonlinear convection in the presence of a lateral boundary PHYSICA D-NONLINEAR PHENOMENA, 178 (1-2). pp. 83-102.
DHS_03.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
|Divisions :||Faculty of Engineering and Physical Sciences > Mathematics|
|Date :||1 April 2003|
|Identification Number :||10.1016/S0167-2789(02)00789-3|
|Uncontrolled Keywords :||Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Multidisciplinary, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, PHYSICS, MULTIDISCIPLINARY, convection, influence of boundaries, Swift-Hohenberg equation, RAYLEIGH-BENARD CONVECTION, SWIFT-HOHENBERG EQUATION, PATTERN-FORMATION, INSTABILITY, SELECTION, ONSET|
|Related URLs :|
|Additional Information :||NOTICE: this is the author’s version of a work that was accepted for publication in Physica D. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physica D, 178(1-2), April 2003, DOI 10.1016/S0167-2789(02)00789-3.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||13 Jan 2012 10:54|
|Last Modified :||17 Jan 2015 14:56|
Actions (login required)
Downloads per month over past year